Bounde Reinhardt domains in Banach spaces
Compositio Mathematica, Volume 59 (1986) no. 3, p. 265-321
@article{CM_1986__59_3_265_0,
     author = {Barton, Tom and Dineen, Se\'an and Timoney, Richard M.},
     title = {Bounde Reinhardt domains in Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {59},
     number = {3},
     year = {1986},
     pages = {265-321},
     zbl = {0661.32005},
     mrnumber = {860318},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__59_3_265_0}
}
Barton, T.; Dineen, S.; Timoney, R. Bounde Reinhardt domains in Banach spaces. Compositio Mathematica, Volume 59 (1986) no. 3, pp. 265-321. http://www.numdam.org/item/CM_1986__59_3_265_0/

[1] R. Alencar, R.M. Aron and S.O. Dineen: A reflexive space of holomorphic functions in infinitely many variables. Proc. A.M.S. 96 (1984) 407-411. | MR 728358 | Zbl 0536.46015

[2] T.J. Barton: Bounded Reinhardt domains in complex Banach spaces Dissertation, Kent State University (1984).

[3] R. Braun, W. Kaup and H. Upmeier: On the automorphisms of circular and Reinhardt domains in complex Banach spaces. Manuscripta Math. 25 (1978) 97-133. | MR 500878 | Zbl 0398.32001

[4] E. Cartan: Sur les domaines bornés homogènes de l'espace de n variàbles complexes. Abh. Math. Sem. Univ. Hamburg 11 (1935) 116-162. | JFM 61.0370.03 | Zbl 0011.12302

[5] H. Cartan: Les fonctions de deux variàbles complexes et le problème de la représentation analytique. J. Math. Pures Appl., 9e série, 10 (1931) 1-144. | JFM 57.0387.01

[6] P.G. Casazza: Tsirelsohn's space. Proc. of the Research Workshop on Banach Space Theory, University of Iowa, Bor-Luh Lin, ed., pp. 9-22 (1981). | MR 724103 | Zbl 0505.46014

[7] P.G. Casazza: Finite dimensional decompositions in Banach spaces. Preprint. | MR 840692

[8] P.G. Casazza, W.B. Johnson and L. Tzafriri: On Tsirelsohn's space. Preprint.

[9] S. Dineen: Complex analysis in locally convex spaces. North Holland Math. Studies, 57 (1981). | MR 640093 | Zbl 0484.46044

[10] D. Drucker: Exceptional Lie algebras and the structure of hermitian symmetric spaces. Memoirs 208, Amer. Math. Soc., Providence (1978). | Zbl 0395.17009

[11] T. Figiel and W.J. Johnson: A uniformly convex Banach space which contains no lp. Comp. Math. 29 (1974) 179-190. | Numdam | MR 355537 | Zbl 0301.46013

[12] T. Franzoni: and E. Vesentini: Holomorphic maps and invariant distances. North Holland Math. Studies, 40 (1980). | MR 563329 | Zbl 0447.46040

[13] L. Harris: Bounded symmetric homogeneous domains in infinite dimensional spaces. In Lecture Notes 364. Springer-Verlag, New York-Heidelberg -Berlin, 1974 (13-40). | MR 407330 | Zbl 0293.46049

[14] L. Harris: A generalization of C*-algebras. Proc. Lond. Math. Soc. (3) 42 (1981) 331-361. | MR 607306 | Zbl 0476.46054

[15] S. Helgason: Differential geometry, Lie groups, and symmetric spaces. Pure and Applied Math. 80. Academic Press, New York- San Francisco-London (1978). | MR 514561 | Zbl 0451.53038

[16] J.E. Humphreys: Introduction to Lie algebras and representation theory. GTM 9, Springer-Verlag, New York-Heidelberg-Berlin (1972). | MR 323842 | Zbl 0254.17004

[17] W.B. Johnson: A reflexive Banach space which is not sufficiently euclidean. Studia Math. 55 (1976) 201-205. | MR 430756 | Zbl 0362.46015

[18] W. Kaup: Algebraic characterization of symmetric complex Banach manifolds. Math. Ann. 228 (1977) 39-64. | MR 454091 | Zbl 0335.58005

[19] W. Kaup: Contractive projections on Jordan C*-algebras and generalizations. Math. Scand. 54 (1984) 95-100. | MR 753066 | Zbl 0578.46066

[20] W. Kaup: A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces. Math. Z. 183 (1983) 503-529. | MR 710768 | Zbl 0519.32024

[21] W. Kaup and H. Upmeier: Banach spaces with biholomorphically equivalent unit balls are isomorphic. Proc. A.M.S. 58 (1978) 129-133. | MR 422704 | Zbl 0337.32012

[22] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces I. Ergebnisse 92, Springer-Verlag, New York- Heidelberg-Berlin (1977). | MR 500056 | Zbl 0362.46013

[23] O. Loos: Symmetric spaces II, compact spaces and classsification. Benjamin, New York (1969). | MR 239006 | Zbl 0175.48601

[24] O. Loos: Bounded symmetric domains and Jordan pairs. Lecture notes, University of California at Irvine (1977).

[25] G.D. Mostow: Lectures on Lie groups and Lie algebras. Lecture notes, Yale University (1968).

[26] L.L. Stachó: A short proof that the biholomorphic automorphisms of the unit ball in certain Lp spaces are linear. Acta Sci. Math., 41 (1979) 381-383. | MR 555432 | Zbl 0432.58006

[27] L.L. Stachó, A projection principle concerning biholomorphic automorphisms. Acta Sci. Math., 44 (1982) 99-124. | MR 660517 | Zbl 0505.58008

[28] T. Sunada: Holomorphic equivalence problem for bounded Reinhardt domains. Math. Ann. 235 (1978) 111-128. | MR 481064 | Zbl 0357.32001

[29] P. Thullen: Die Invarianz des Mittelpunktes von Kreiskorpen. Math. Ann. 104 (1931) 244-259. | JFM 57.0385.03 | MR 1512662 | Zbl 0001.02303

[30] B.S. Tsirelsohn: Not every Banach space contains lp or c0. Func. Ann. Appl. 8 (1974) 138-141. Translated from Russian. | Zbl 0296.46018

[31] J.P. Vigué: Le groupe des automorphismes analytiques d'un domaine borné d'un espace de Banach complexe. Application aux domaines bornés symétriques. Ann. Scien . Ec. Norm. Sup., 4e série, 9 (1976) 203-282. | Numdam | MR 430335 | Zbl 0316.32007

[32] J.P. Vigué: Les domaines bornés symétriques d'un espace de Banach complexe et les systémes triples de Jordan. Math. Ann., 229 (1977) 223-231. | MR 447648 | Zbl 0344.32024

[33] J.P. Vigué: Automorphismes analytiques des produit continus de domaines bornés. Ann. Scien. Ec. Norm. Sup., 4e série, 11 (1978) 229-246. | Numdam | MR 510550 | Zbl 0405.32007

[34] J.P. Vigué: Sur la dècomposition d'un domaine borné symmétrique en produit continu de domaines bornés symétriques irréductibles. Ann. Scien. Ec. Norm. Sup., 4e série, 14 (1981) 453-463. | Numdam | MR 654207 | Zbl 0487.32020

[35] J.P. Vigué: Automorphismes analytiques d'un domaine de Reinhardt borné d'un espace de Banach a base. Ann. de l'Inst. Fourier, 34, 2 (1984), 67-87. | Numdam | MR 746496 | Zbl 0525.32027

[36] J.P. Vigué and J.M. Isidro, Sur la topologie du group des automorphismes analytiques d'un domaine circlé borné. Bull. Soc. Mat. Fr., 106 (1982) 417-426. | MR 688200 | Zbl 0546.32012

[37] J.A. Wolf: Fine structure of Hermitian symmetric spaces. In Symmetric spaces. Marcel Dekker, New York (1972) 271-357. | MR 404716 | Zbl 0257.32014